# SDR FDEA202103090741

- Difficulty date: March 9, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 33,946 hours, 18,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832103206
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED AT LEVEL FR 47 AND Y1456 TO Y953 IN PASSENGER CABIN (MAIN DECK) PERFORMED PERMANENT REPAIR ON WEB LOCATED AT LEVEL FR47 AND Y1456 TO Y953 IN   PASSENGER CABIN (MAIN DECK) IAW A300-600 FREIGHTER SRM 53-15-15 PARAGRAPH 5A   FIGURE 201 AND DWG# A53810937, ISSUE B, THIS REPAIR IS CATEGORY B IAW SRI 53-15-15 A300-  600 FREIGHTER, IRR 53-15-15-2-002-00 PARAGRAPH 3B TABLE 203, INSPECTION TRHESHOLD   FROM REPAIR EMBODIMENT 24000 FC/FH NOT RELEVANT, SUBSECUENT INSPECTION AT   INTERVAL OF 3000 FC/FH NOT RELEVANT UNTIL 42500FC/FH NOT RELEVANT, INSPECTION   METHOD: DETAIL VISUAL INSPECTION
